Approximate interpolation with applications to selecting smoothing parameters

Wendland, Holger and Rieger, Christian (2005) Approximate interpolation with applications to selecting smoothing parameters. Numerische Mathematik, 101 (4). pp. 729-748. ISSN 0029-599X

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 21:07
Last Modified: 11 Apr 2012 09:06
URI: http://sro.sussex.ac.uk/id/eprint/29599
📧 Request an update